# SDR SWIA202412101362

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 38,782 hours, 27,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 7R CHAFED BY WATER SPRAYER LINE    (FILED CLOSED)    REPAIRED CHAFE DAMAGE TO STGR 7R REF REO 670-53-61-292 REV E DATED 2017-01-11. COMPLIED WITH TASK CARD 51-900-1002-SKY SRUCTURAL MAJOR REPAIR.
